Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 43, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jul 8, 2011, 3:25 AM EDT. It took effect at Jul 8, 2011, 6:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2011, 3:25 AM EDT (07:25 UTC)
- In effect from
- Jul 8, 2011, 6:00 PM EDT
- Expired
- Jul 9, 2011, 9:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
137 WHUS72 KCHS 080725 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 325 AM EDT FRI JUL 8 2011 AMZ374-081600- /O.NEW.KCHS.SC.Y.0043.110708T2200Z-110709T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 325 AM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
704 WHUS72 KCHS 081518 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC 1118 AM EDT FRI JUL 8 2011 AMZ374-090000- /O.CON.KCHS.SC.Y.0043.110708T2200Z-110709T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1118 AM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS72 KCHS 081910 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 310 PM EDT FRI JUL 8 2011 AMZ374-090315- /O.EXT.KCHS.SC.Y.0043.110708T2200Z-110709T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 310 PM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS72 KCHS 082212 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 612 PM EDT FRI JUL 8 2011 AMZ374-090615- /O.EXT.KCHS.SC.Y.0043.000000T0000Z-110709T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 612 PM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS72 KCHS 090024 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 824 PM EDT FRI JUL 8 2011 AMZ350-091000- /O.EXA.KCHS.SC.Y.0043.000000T0000Z-110709T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 824 PM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-091000- /O.CON.KCHS.SC.Y.0043.000000T0000Z-110709T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 824 PM EDT FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
056 WHUS72 KCHS 090747 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 347 AM EDT SAT JUL 9 2011 AMZ350-374-091300- /O.EXT.KCHS.SC.Y.0043.000000T0000Z-110709T1300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 347 AM EDT SAT JUL 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
128 WHUS72 KCHS 091254 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 854 AM EDT SAT JUL 9 2011 AMZ350-374-091400- /O.EXP.KCHS.SC.Y.0043.000000T0000Z-110709T1300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 854 AM EDT SAT JUL 9 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 1:35 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 8, 1:35 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 135 AM EDT FRI JUL 8 2011 .SYNOPSIS... LOW PRESSURE STRETCHING FROM THE EASTERN GULF OF MEXICO NORTHEAST OFF THE SOUTHEAST US COAST WILL PERSIST THROUGH FRIDAY...WHILE A COLD FRONT APPROACHES FROM THE NORTHWEST DURING THE WEEKEND. THE FRONT WILL DISSIPATE OVER THE AREA SUNDAY AND MONDAY...BEFORE ANOTHER FRONT APPROACHES FROM THE NORTH BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SATELLITE AND SHORT TERM MODEL DATA SHOW A SLUG OF DEEP TROPICAL MOISTURE IS POISED TO MOVE ONSHORE OVERNIGHT AS WEAK LOW PRESSURE ORGANIZES OVER THE EASTERN GULF OF MEXICO. INCREASING LOW-LEVEL CONVERGENCE ALONG THE COAST AND THE ADJACENT COASTAL WATERS COUPLED WITH A MOIST ATMOSPHERE /NOTED PWATS OF 1.88 INCHES OF THE 00Z CHS RAOB/ WILL SUPPORT ISOLATED TO SCATTERED SHOWERS TOWARD SUNRISE. LOW- LEVEL TRAJECTORY FORECASTS TEND TO FAVOR THE CHARLESTON COUNTY COAST FOR ANY SHOWERS THAT FORM...BUT WE CAN NOT RULE OUT SHOWER ACTIVITY AFFECTING ANYWHERE ALONG AND EAST OF THE I-95 CORRIDOR. WILL FORECAST 20 PERCENT POPS ALONG I-95 WITH POPS UP TO 30 PERCENT ACROSS MUCH OF CHARLESTON COUNTY LATE. INCREASING CLOUD COVER AND A MODEST 20 KT 925 MB LOW-LEVEL JET SUGGESTS FULL DECOUPLING IS UNLIKELY. THIS WILL HELP KEEP TEMPERATURES UP. FURTHER INCREASED LOWS BY 1-2 DEGREES FOR MANY LOCATIONS. LOWS WILL RANGE FROM THE MID 70S INLAND WITH UPPER 70S COAST. SMOKE...FIRE WEATHER OFFICIALS INDICATE SMOKE IS STILL RATHER THICK NEAR AND DOWNWIND OF THE TERRELL MILL POND WILDFIRE BURNING SOUTH OF HINESVILLE. WILL SHOW AREAS OF SMOKE ACROSS PARTS OF LIBERTY AND BRYAN COUNTIES AS WELL AS A SMALL PART OF LONG... MCINTOSH AND CHATHAM COUNTIES. ATTM IT DOES NOT APPEAR THAT SMOKE WILL IMPACT THE SAVANNAH METRO AREA. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... THE FORECAST FOR THE SHORT TERM PERIOD CONTINUES TO LOOK DIFFICULT...AS MUCH OF THE SENSIBLE WEATHER IMPACTS WILL BE HIGHLY DEPENDENT ON A LOW SYSTEM OVER THE EASTERN GULF OF MEXICO AND A COLD FRONT APPROACHING FROM THE NORTHWEST. MOST NUMERICAL MODEL SOLUTIONS INDICATE THE MAIN SURFACE LOW REMAINING OVER THE GULF...WHILE A SUBTLE WAVE OF LOW PRESSURE TRACKS NORTHWARD ALONG THE EAST COAST. PLENTIFUL DEEP MOISTURE WILL SHIFT UP THE COAST WITHIN SOUTHERLY FLOW BETWEEN THE ATLANTIC RIDGE AND A BROAD UPPER TROUGH OVER THE GULF. THE NAM AND GFS DISAGREE ON THE AMOUNT OF DEEP MOISTURE PUSHING ONSHORE BY FRIDAY AFTERNOON...WITH THE NAM SOLUTION SUGGESTING THE FORECAST AREA COULD BE CAUGHT IN THE DRY SLOT ALONG THE WESTERN PERIPHERY OF THE SURFACE WAVE. THUS THERE IS SOME RATHER SIGNIFICANT MODEL DISAGREEMENT REGARDING RAIN COVERAGE FOR FRIDAY. SREF AND ECMWF RUNS LEAN TOWARD A WETTER SOLUTION SIMILAR TO THE GFS...AND WILL INDICATE A SOLID CHANCE FOR SHOWERS/THUNDERSTORMS IN THE 40 TO 50 PERCENT RANGE FRIDAY AFTERNOON. HESITANT TO INDICATE ANY HIGHER PROBABILITIES UNTIL THE NAM SOLUTION COMES INTO BETTER AGREEMENT WITH OTHER MODELS. THE WAVE OF LOW PRESSURE WILL DISSIPATE NORTH OF THE AREA BY SATURDAY...WITH THE REGION BECOMING LOCATED BETWEEN ATLANTIC HIGH PRESSURE AND THE FRONTAL TROUGH TO THE WEST/NORTHWEST. ABUNDANT DEEP MOISTURE AND PWAT VALUES ABOVE 2 INCHES LEND CONFIDENCE TOWARD 50 PERCENT SHOWER/THUNDERSTORM CHANCES ON SATURDAY. ALTHOUGH THE FRONT WILL REMAIN NORTH OF THE AREA ON SATURDAY...THE SURFACE TROUGH WILL LIKELY SAG INTO THE AREA AND PROVIDE ADDITIONAL SYNOPTIC SUPPORT FOR THUNDERSTORM FORMATION. THE WEAKENING FRONT WILL DESCEND INTO THE FORECAST AREA ON SUNDAY...AS SURFACE HIGH PRESSURE ATTEMPTS TO BUILD FROM THE NORTH. THE BEST MOISTURE AND CONVERGENCE WILL BE ACROSS SOUTHERN SECTIONS OF THE AREA BY SUNDAY AFTERNOON...AND WILL CONTINUE TO INDICATE HIGHEST RAIN PROBABILITIES SOUTH OF THE CHARLESTON TRI COUNTY AREA. MOISTURE PROFILE WILL STILL REMAIN FAVORABLE FOR SCATTERED SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA ON SUNDAY...AND WILL THEREFORE INDICATE POPS FROM THE 30 PERCENT RANGE NORTH TO THE 40 PERCENT RANGE SOUTH. HIGH TEMPERATURES WILL GENERALLY REACH THE LOW TO MID 90S AWAY FROM THE LOCALLY COOLER COASTLINE EACH AFTERNOON. SATURDAY WILL LIKELY BE THE COOLEST DAY DUE TO THICKER CLOUD COVER...WHILE TEMPERATURES ON SUNDAY COULD BE THE WARMEST WITHIN A BUILDING UPPER RIDGE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE ATMOSPHERE WILL DRY OUT SOME ON MONDAY AND TUESDAY AS UPPER RIDGING BUILDS BACK IN AND PWATS DROP TO BELOW NORMAL LEVELS. HOWEVER...DUE TO FEWER CLOUDS...TEMPS WILL BE A COUPLE OF DEGREES HIGHER AWAY FROM THE COAST...MEANING THAT WE ARE STILL LIKELY TO AT LEAST REACH THE CONVECTIVE TEMP EACH AFTERNOON. SLIGHT CHANCE OF CONVECTION SHOULD COVER IT FOR NOW. THE NEXT FRONT STARTS TO APPROACH FROM THE NORTH FOR WEDNESDAY AND THURSDAY...BUT IT IS VERY HARD TO TELL THIS FOR OUT IN TIME IF THE FRONT WILL HAVE ENOUGH PUSH TO MAKE IT INTO THE AREA...OR IF THE MID LEVEL RIDGE WILL HOLD ON STRONG ENOUGH TO KEEP THE FRONT AT BAY TO OUR NORTH. I HAVE GONE WITH CLIMO POPS AND TEMPS. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... THERE ARE SOME PATCHY MVFR CIGS ALONG THE EXTREME SOUTHERN COAST OF SOUTH CAROLINA JUST PRIOR TO 06Z AND WE SUSPECT AREAS OF MVFR CIGS MAY IMPACT KCHS LATER TONIGHT INTO MID MORNING AS DEEPER MOISTURE BUILDS AND PATCHY IFR CIGS CANNOT BE RULED OUT. A BIT LESSER CHANCE AT KSAV BUT WITH DEBRIS CLOUDS THINNING AND ALREADY THE OBSERVATION REPORTING FEW 600 FT STRATUS...MVFR/IFR MAY BE POSSIBLE OVERNIGHT...AT LEAST IN A PATCHY MODE. TODAY INTO THIS EVENING...WE THINK VFR CONDITIONS WILL PREVAIL WITH THE BEST CHANCES OF SHOWERS AND TSTMS AT KCHS DURING THE MORNING HOURS...AND POSSIBLY AROUND KSAV THIS AFTERNOON. OUR CONFIDENCE IS NOT HIGH ENOUGH TO GO WITH ANYTHING BUT CB MENTIONS AT THIS TIME. SURFACE WINDS WILL BE A BIT STRONGER THIS AFTERNOON AND EVENING THAN PREVIOUS DAYS...ESPECIALLY AT KCHS WHERE PERHAPS A FEW GUSTS NEAR 20 KT AT TIMES LATE DAY. EXTENDED AVIATION OUTLOOK...VISIBILITIES AND CEILINGS COULD BECOME BRIEFLY LOWER WITHIN ANY SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. DIFFICULT TO KNOW WHETHER THERE WILL STILL BE SMOKE AROUND AS IT DEPENDS ON THE STATE OF THE WILDFIRES AT THAT TIME. && .MARINE... TONIGHT...WINDS TO INCREASE TONIGHT AS A WEAK WAVE OF LOW PRES APPROACHES FROM THE S CAUSING AN INCREASE IN THE PRES GRADIENT. WINDS MAY DIMINISH TOWARD DAYBREAK...ESPECIALLY ACROSS THE GA WATERS...AS THE LOW/WAVE PUSHES INTO THE SC WATERS. SEAS LOOK TO BUILD AS WELL...MOSTLY DUE TO INCREASING SE SWELL. WILL KEEP CONDS BELOW ADVISORY LEVELS FOR NOW BUT IT WILL BE CLOSE FOR THE WATERS BEYOND 20 NM. FRIDAY THROUGH TUESDAY...SOUTHERLY WINDS WILL SURGE FRIDAY NIGHT INTO SATURDAY AS THE PRESSURE GRADIENT TIGHTENS BETWEEN ATLANTIC HIGH PRESSURE AND A COLD FRONT APPROACHING FROM THE NORTHWEST. LATEST THINKING IS THAT WIND SPEEDS WILL REMAIN JUST BELOW SMALL CRAFT ADVISORY CRITERIA DURING THIS TIME...HOWEVER OCCASIONAL GUSTS ABOVE 20 KT COULD OCCUR FOR PORTION OF THE WATERS. WINDS WILL WEAKEN AND BECOME A BIT MORE VARIABLE IN DIRECTION AS THE WEAKENING FRONT SLIPS SOUTHWARD INTO THE WATERS ON SUNDAY. THE WINDS WILL COME DOWN A BIT ON MONDAY AND TUESDAY WITH WEAK HIGH PRESSURE BUILDING INTO THE AREA. WINDS AND SEAS SHOULD STAY BELOW ADVISORY CRITERIA THROUGH THE PERIOD. RIP CURRENTS...SE SWELLS WILL INCREASE THROUGH MOST OF FRIDAY AND THIS WILL CONTRIBUTE TO AN ENHANCED RISK FOR RIP CURRENTS THROUGH THEN. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 7, 5:55 PM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 555 PM EDT THU JUL 7 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-082200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 555 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-082200- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 555 PM EDT THU JUL 7 2011 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 9:34 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 934 PM EDT THU JUL 7 2011 GAZ116-138-081000- INLAND BRYAN-INLAND LIBERTY- 934 PM EDT THU JUL 7 2011 ...SMOKE WILL CONTINUE TO AFFECT PORTIONS OF BRYAN AND LIBERTY COUNTIES OVERNIGHT... SMOKE BEING GENERATED FROM A WILDFIRE BURNING SOUTH OF HINESVILLE WILL AFFECT PORTIONS OF LIBERTY AND BRYAN COUNTIES OVERNIGHT. VISIBILITIES OF 3 TO 5 MILES CAN BE EXPECTED...ALTHOUGH THEY COULD DROP AS LOW AS 1/4 MILE IN A FEW SPOTS...ESPECIALLY NEAR THE FIRE ITSELF. SMOKE COULD AFFECT THE HINESVILLE AND FORT STEWART AREAS... SOME OF WHICH COULD BE DENSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE DRIVING AND ENCOUNTER SMOKE...REDUCE YOUR SPEED. USE YOUR LOW BEAM HEADLIGHTS OR FOG LIGHTS IF YOU HAVE THEM. THOSE WHO HAVE RESPIRATORY CONDITIONS OR ARE SENSITIVE TO SMOKE SHOULD REMAIN INDOORS WITH AIR CONDITIONING AS MUCH AS POSSIBLE. IF YOU OBSERVE LOW VISIBILITIES...CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET #WXREPORT. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:36 PM EDT | Special Weather Statement | CHS | Berkeley | 39 min |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.